# SDR AALA202508049546

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 53,468 hours, 21,918 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR LOCK ON AFT AIRCRAFT RIGHT STICKS CAUSING A PASSENGER TO BE LOCKED INSIDE. MAINTENANCE ADJUSTED AND LUBED AFT LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
